Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Head of my penis is also inflamed. STDs clear . Using Anti fungal, bepanthan nappy rash cream. Allergy symptoms?

hi, for the last two weeks i have had tiny red veins present on the inside of my foreskin. They are very red and have a definite line where they stop (just outside of the foreskin) the head of my penis is also inflamed and has red veins to the surface. I have been tested for all STDs and been given the clear, i was using anti fungal cream however the problem did not go away and i have been using bepanthan nappy rash cream under instruction from the doctor. However, nothing has made any improvement. there is no pain and only minor discomfort. do you have any idea what could this be.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you are having a problem with your genitalia. The inflammation on your penis may be due to poor genital hygiene. If that is the case then keeping good genital hygiene, using a powder that has antibiotic properties as well as keeping the area clean and dry would be helpful in healing up the lesion. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor